# SDR UALA2010110104028

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 56,773 hours, 20,831 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE SKIN REPAIR IS DENTED AT FR23 AND STR 23L.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED EXISTING REPAIR & FABRICATED & INSTALLED NEW EXTERNAL DOUBLER REPAIR.
